Oct 21, 1999
Vl is < 40. I have come to terms with skinny & veiny arms
and legs, but lately I and other people have noticed deep
lines in my face becoming more noticable. I don't want to
look old and beyond my years because of the Meds. Is there
a combo of drugs that might work well without these changes?
Is lipodystrophy reversable? Thanks
Response from Dr. Fisher
You are probably on one of the best regimens in terms of these changes. The zerit though has been implicated more than we originally thought...do not make any changes unless you discuss this with your doc as I cannot recommend any alternative regimen that would reverse this. Indeed I cannot recommend anything that will reverse this problem.
We do not know how much of this is potentially reversible.
Alvan Fisher, M.D.
Facial Wasting - Viramune vs. Crixivan
facial wasting use of collegen vs biopolymer
- Is Rectal Bleeding A Sign Of AIDS?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- How Do I Cure Painful Spots On My Penis?
- ARS Symptoms Comes All At Once
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.